# SDR IXXA0200041O

- Difficulty date: June 29, 2001
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N786AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46121
- Aircraft time: 84,136 hours, 25,434 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Sensor
- Condition: Dirty
- Location: Door
- Part time: 84,136 hours, 25,434 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF FROM LAX, THE LANDING GEAR DOOR NOT LATCHED LIGHT ILLUMINATED FOLLOWING LANDING GEAR RETRACTION.  THE FLIGHT CREW CYCLED THE GEAR BUT THE WARNING INDICATION REMAINED THE SAME.  THE FLIGHT CONTINUED TO DEN FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT WHICH REVEALED DIRT BUILD UP ON THE SENSORS.  MAINTENANCE CLEANED THE SENSORS AND PERFORMED SUCESSFUL OPERATIONAL CHECKS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
